MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR

BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR
Model Number RFP-100A
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient impact or consequence.Baylis medical company inc.Has decided to report this event due to the procedural delay that occurred.Dhr review was completed and the device fulfilled all requirements prior to release.
 
Event or Problem Description
A 25-minute procedural delay was reported in a case where the baylis radiofrequency puncture generator produced an error and failed to deliver rf energy.After the first failed attempt, the rf devices were disconnected and reconnected.A second attempt was made to deliver rf energy, but the error code occurred again.A mechanical device used for the transseptal procedure.While there was no patient injury reported, baylis medical company inc.Has decided to report this event due to the procedural delay that resulted.

Brand Name
BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR
Common Device Name
RADIOFREQUENCY GENERATOR
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
2775 matheson blvd. east
mississauga, ontario L4W 4-P7
CA   L4W 4P7
MDR Report Key14794442
Report Number3019751610-2022-00009
Device Sequence Number20041715
Product Code GEI
UDI-Device Identifier00685447000969
UDI-Public(01)00685447000969
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFP-100A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown